# SDR UPS01634905

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Shunt
- Condition: Failed
- Location: Rt Engine Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN PILOT REPORT - RT ENG EGT FLUCTUATES.  INSPECTED CONNECTIONS ON THERMOCOUPLES AND CONNECTIONS ON JUNCTION BOX.  RAN RT ENG ALL INDICATIONS NORMAL AT THIS TIME.  REMOVED AND REPLACED EGT SHUNT.
